# SDR DALA2023073106175

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 9,561 hours, 4,411 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DOOE L1, LOWER LEFT ARMED INDICATION NOT SHOWING ARMED. R/R L1 PASSENGER DOOR SLIDE PER AMDSWORKCARD # 2563-4001. (LP# 4938540)
